# SDR SWAA2018021519717

- Difficulty date: January 18, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, LBL 50.  REPAIRED THE FLOORBEAM IAW ER AND EA.
